Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Particular solutions of a system of linear differential equations with almost-periodic coefficients

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    B. M. Levitan, Almost-Periodic Functions [in Russian], Gostekhteoretizdat, Moscow (1953).

  2. 2.

    I. N. Blinov, “Analytic representation of a solution of a system of linear differential equations with almost-periodic coefficients depending on a parameter,” Differents. Uravn.,1, No. 8, 1042–1058 (1965).

  3. 3.

    I. N. Blinov, “Regularity of a class of linear systems with almost-periodic coefficients,” Differents. Uravn.,3, No. 9, 1461–1470 (1967).

  4. 4.

    Yu. A. Mitropol'skii, Method of Averaging in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1971).

  5. 5.

    A. M. Samoilenko and V. A. Ronto, “Determination of initial values of solutions of differential equations under periodic and multipoint boundary conditions,” Elektron. Modelir., No. 1, 11–15 (1981).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 39, No. 4, pp. 526–529, July–August, 1987.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kultaev, T. Particular solutions of a system of linear differential equations with almost-periodic coefficients. Ukr Math J 39, 428–431 (1987). https://doi.org/10.1007/BF01060781

Download citation

Keywords

  • Differential Equation
  • Linear Differential Equation